# SDR YENA2025123001302

- Difficulty date: December 27, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N583JB
- Make and model: Airbus A320-232
- Aircraft serial: 01250
- Aircraft time: 82,933 hours, 29,648 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER ATTACHMENT IN TERNAL AREA, LOWER INBOARD CORNER, LH SIDE, CRACK LENGTH IS 0.230 INCH APPROX, IN COCKPIT (1 EA); (RESOLVED ON W/O: 1409520 TASKCARD: NR-00050) REF AEROMAN WO 2025 278/1 NR 2025-622909 PERFORMED REPAIR TO CRACKS AFFECTING THE WINDSHIELD FRAMING CENTER POST LOWER ATTACHMENT IN AREA A1 (LH SIDE) C1 (LH SIDE), AND THE CONTINUITY FITTINGS FOUND TO BE CRACKED AS PER AEROMAN EA 53-0068-25 (COVER PARTS 1-6),AIRBUS RDAF REF AND ISSUE: RDAF 81677616/003/2025#A .AND EC A25-1096-01.
